# SDR RRXA96040

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

KDAY - FLT 27 - DURING CLIMB-OUT, NUMEROUS WARNING LIGHTS AND INDICATORS FOR NR 2 ENG CAME ON.  GEN DRIVE OIL LIGHT, NR 2 START VLV OPEN LIGHT, GEN FAIL LIGHT, GEN UNPARALLED LIGHT, ENG OIL PRESS FRONT AND BACK AND CB'S OPENED ALL PERTAINING TO NR 2 ENG, OIL PRESS AND TEMP AND INDICATORS WENT OFF SCALE HIGH THEN LOW.  SHUTDOWN ENG NR 2 AT 0443Z, ENGINE OIL PRESS AND TEMP GAUGES AND LIGHTS WERE FAILED AND THERE WAS NO WAY TO MONITOR ENG.  FOUND DUCT CLAMP MISSING FROM PNEU DUCT, AND NUMEROUS WIRING HARNESSES MELTED.  A/C PREPARED FOR ONE ENG INOP FERRY PERMIT.  R/R ALL ENG PYLON WIRING PLUGS AND CLAMPS IAW DC8 MM 20-50-1.  R/R ENG WIRING HARNESS IAW DC8 MM 70-40-1.  ALL SYS OPS CHK GOOD ON ENG RUNUP.  (M)
